# SDR DALA2020020400877

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 120-149
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL CORROSION POINTS ON DIAPHRAGM FROM STA Y=120 TO Y=149 X=-40 TO X=40 IN REF AMDS 5300-2573. (CPIL) CORROSION WAS REMOVED STA Y=120 TO Y=149 X=-40 TO X=40 PER MD 90 VOL. II SRM 51-10-03 PAR.26 (A).(UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG 3 SHEET 1-2; ORIGINAL THICKNESS IS 0.020" AND MINIMUM REMAINING THICKNESS IS 0.018", THEREFORE IT'S WITHIN LIMITS PER ER/A 511165-14MA REV. D (1474236)
